# SDR IPXA2023120535508

- Difficulty date: November 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,977 hours, 20,872 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545788
- Part serial: NSN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL 232XVF BROKEN. DOT119-019 INSTALLED FLOOR PANEL 232XVF I.A.W. AMM 53-01-024-023.
